# SDR UIEA2020100292143

- Difficulty date: September 30, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,804 hours, 22,311 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR WILL NOT PAINT WX IN ANY MODE/GAIN.  RANDOM RETURNS NOT CONSISTENT WITH ACTUAL WX/TERRAIN.  THIS OCCURS ON BOTH LEFT AND RIGHT SYSTEM.  PERFORMED FIM 34-43 FAULT TREE 805, NO DEFECT OR FAULT DETECTED ON BOTH LEFT & RIGHT SYSTEMS (EHSI).  PERFORMED OPERATIONS TEST FOR ANTENNA FUNCTION, AS PER AMM 34-43-00, FOUND OK.
